# SDR MASA2016022612771

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 2,170 hours, 1,289 cycles
- Engine: Ge CF348E5
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Failed
- Location: Not Reported
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

MULTIPLE SYSTEM FAILURES AT 8,000 FT AND LOST BOTH ENGINE DATA.  RESET POWER TO MAU 3.
